Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Coupled pairs of dual integral equations

Author: L. M. Keer
Journal: Quart. Appl. Math. 25 (1968), 453-457
MSC: Primary 45.20
DOI: https://doi.org/10.1090/qam/226328
MathSciNet review: 226328
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using the operator techniques as introduced by Erdélyi and Sneddon, solutions are obtained for two simultaneous pairs of dual integral equations of the Titchmarsh type. It is found that use of these operators exposes the important features of analysis and allows the solutions to be expressed in a compact form. The methods of Copson and Lowengrub and Sneddon form the basis for the solutions derived.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 45.20

Retrieve articles in all journals with MSC: 45.20

Additional Information

DOI: https://doi.org/10.1090/qam/226328
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society